# SDR DALA2021050402548

- Difficulty date: May 4, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 73,950 hours, 28,047 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 0696-PRESS/DIV- TO ELP DUE TO LOSS OF PRESSURIZATION. DECENT FROM 39000' TO 10000'. CORRECTIVE ACTION: REPLACED PRESSURIZATION CONTROL SELECTOR AND #2 AUTOMATIC PRESSURE CONTROLLER. BITE TEST OKAY, NO FAULTS. PRESSURIZED MANUALLY FOR 5 MIN AND PRESSURE HOLDING GOOD REF B757 AMM 21-31.
